American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Santiago R. Simanca. Hilbert-Perelman's functional and Lagrange multipliers. Proc. Amer. Math. Soc. 140 (2012) 4309-4318.
Abstract, references, and article information
View Article: PDF

[2] L. L. de Lima, P. Piccione and M. Zedda. A note on the uniqueness of solutions for the Yamabe problem. Proc. Amer. Math. Soc. 140 (2012) 4351-4357.
Abstract, references, and article information
View Article: PDF

[3] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF

[4] Ahmad El Soufi, Evans M. Harrell II and Saïd Ilias. Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds. Trans. Amer. Math. Soc. 361 (2009) 2337-2350. MR 2471921.
Abstract, references, and article information
View Article: PDF

[5] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Valentino Tosatti. On the critical points of the $E_k$ functionals in Kähler geometry. Proc. Amer. Math. Soc. 135 (2007) 3985-3988. MR 2341949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Gang Tian and Xiaohua Zhu. Convergence of Kähler-Ricci flow. J. Amer. Math. Soc. 20 (2007) 675-699. MR 2291916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gideon Maschler. Central Kähler metrics. Trans. Amer. Math. Soc. 355 (2003) 2161-2182. MR 1973986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ahmad El Soufi and Saïd Ilias. Extremal metrics for the first eigenvalue of the Laplacian in a conformal class. Proc. Amer. Math. Soc. 131 (2003) 1611-1618. MR 1950293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Pengfei Guan, Jeff Viaclovsky and Guofang Wang. Some properties of the Schouten tensor and applications to conformal geometry. Trans. Amer. Math. Soc. 355 (2003) 925-933. MR 1938739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Motoko Kotani and Toshikazu Sunada. Standard realizations of crystal lattices via harmonic maps. Trans. Amer. Math. Soc. 353 (2001) 1-20. MR 1783793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Santiago R. Simanca. A $\text{K}$-energy characterization of extremal Kähler metrics. Proc. Amer. Math. Soc. 128 (2000) 1531-1535. MR 1664359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Andrew D. Hwang and Santiago R. Simanca. Distinguished K\"ahler metrics on Hirzebruch surfaces . Trans. Amer. Math. Soc. 347 (1995) 1013-1021. MR 1246528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Daniel Guan. Existence of extremal metrics on compact almost homogeneous K\"ahler manifolds with two ends . Trans. Amer. Math. Soc. 347 (1995) 2255-2262. MR 1285992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Takashi Otofuji. A metric deformation and the first eigenvalue of Laplacian on $1$-forms . Trans. Amer. Math. Soc. 339 (1993) 205-220. MR 1124172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Rugang Ye. Ricci flow, Einstein metrics and space forms . Trans. Amer. Math. Soc. 338 (1993) 871-896. MR 1108615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Thomas P. Branson and Bent Ørsted. Explicit functional determinants in four dimensions . Proc. Amer. Math. Soc. 113 (1991) 669-682. MR 1050018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Michael T. Anderson. Moduli spaces of Einstein metrics on 4-manifolds. Bull. Amer. Math. Soc. 21 (1989) 275-279. MR 992726.
Abstract, references, and article information
View Article: PDF

[19] Michael D. Hvidsten and Philippe Tondeur. A characterization of harmonic foliations by variations of the metric . Proc. Amer. Math. Soc. 98 (1986) 359-362. MR 854047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1